# SDR MHIA098050

- Difficulty date: November 13, 2004
- Submitted: November 23, 2004
- Operation: Air carrier
- Aircraft: N456AE
- Make and model: Urocop EC 130 B4
- Aircraft serial: 3492
- Aircraft time: 3,589 hours, 25,974 cycles
- Engine: Tmeca ARRIEL2B
- Engine time: 3,584 hours
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: 350A25900400
- Condition: Cracked
- Location: Cockpit
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING DESCENT TO LANDING, PILOT NOTED CENTER WINDSHIELD CRACKED FROM JOGGLE POINT ACROSS LOWER WINDSCREEN.  REPAIRED WINDSCREEN IN ACCORDANCE WITH EUROCOPTER STANDARD PRACTICE MANUAL SECTION 20.00.05.401 FOR FLIGHT TO MAINTENANCE.  REPLACED WINDSCREEN WITH NEW.
